Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 124, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2008, 6:05 PM CDT for 5 counties in Kansas. It was in force for 70 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2008, 6:05 PM CDT (23:05 UTC)
- Expired
- May 25, 2008, 7:15 PM CDT
- In force
- 70 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Ellis County, KS, Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 6:20 PM CDT | HAIL 1 | La Crosse, KS | |
| May 25, 6:35 PM CDT | HAIL 1 | 2 N La Crosse, KS | |
| May 25, 6:35 PM CDT | HAIL 1.75 | 1 W La Crosse, KS | |
| May 25, 6:42 PM CDT | HAIL 1.25 | 2 E La Crosse, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 3:00 PM CDT | Tornado Watch | SPC | 6 hr |
| May 25, 5:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 359 J/kg
- Mixed-layer CIN
- -263 J/kg
- Mixed-layer LCL
- 1676 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KDDC 252306
SVRDDC
KSC051-083-135-145-165-260015-
/O.NEW.KDDC.SV.W.0124.080525T2305Z-080526T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
605 PM CDT SUN MAY 25 2008
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN ELLIS COUNTY IN CENTRAL KANSAS.
RUSH COUNTY IN CENTRAL KANSAS.
EXTREME NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS.
EXTREME NORTH CENTRAL HODGEMAN COUNTY IN SOUTHWEST KANSAS.
SOUTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS.
* UNTIL 715 PM CDT
* AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
GOLF BALL SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR BAZINE...MOVING NORTHEAST AT 36 MPH.
SEVERAL OTHER SEVERE STORMS WERE LOCATED ALONG A LINE FROM
SOUTHERN NESS COUNTY INTO RUSH AND SOUTHEAST ELLIS COUNTIES.
* LOCATIONS IMPACTED INCLUDE...
BAZINE...
ALEXANDER...
MCCRACKEN...
NEKOMA...
HARGRAVE...
LA CROSSE...
TIMKEN...
LIEBENTHAL...
SCHOENCHEN...
LORETTA...
PFEIFER...
VICTORIA...
RURAL RESIDENCES OF NORTHERN HODGEMAN...NORTHWESTERN PAWNEE...
RUSH...SOUTHEASTERN ELLIS AND SOUTHEASTERN NESS COUNTIES.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.
THIS WARNING REPLACES THE PREVIOUS WARNINGS ISSUED FOR RUSH...NESS
AND ELLIS COUNTIES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT MONDAY MORNING FOR
SOUTHWESTERN KANSAS.
LAT...LON 3895 9905 3880 9904 3850 9904 3824 9981
3842 9991
TIME...MOT...LOC 2305Z 232DEG 31KT 3846 9968
$$
FINCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 3:06 PM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, May 25, 3:06 PM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 306 PM CDT SUN MAY 25 2008 .DISCUSSION... DAYS 1-2... SEVERE AND FLOOD CHANCES WILL BE THE MAIN FORECAST HEADACHES TODAY. 12Z UPPER AIR OBS CONTINUE TO INDICATE SOUTHWESTERLY FLOW ALOFT OVER THE PLAINS, WITH THE RIGHT ENTRANCE REGION OF A 90-100 KT JET STREAK OVER WESTERN KANSAS. 850MB DEWPOINTS WERE AROUND 9 C THIS MORNING, BUT JUST TO THE SOUTH OVER AMA THEY WERE 17 C. SFC DEWPOINTS WERE IN THE LOW 60S ONLY IN OUR FAR EASTERN COUNTIES AS OF 15Z THIS MORNING. HOWEVER, WITH PRESSURES FALLING OVER EASTERN CO, THE MOISTURE HAD MOVED WESTWARD AS OF 19Z. 18Z SOUNDING THAT HAD JUST COME IN SHOWS OVER 3000 J/KG FOR DDC WITH LITTLE CAP LEFT. STORMS HAVE ALREADY BEGUN TO FIRE ALONG THE AXIS OF HIGHEST MOISTURE CONVERGENCE FROM THE TX PANHANDLE INTO THE SCOTT CITY AREA. A TROUGH AXIS HAS SHIFTED WINDS TO THE NORTHEAST ACROSS NW KS, WITH THE CONVERGENCE BOUNDARY ALONG OUR NORTHERN CWA. ONE STORM ALONG THAT BOUNDARY HAS ALREADY BECOME SEVERE, WITH GOLFBALL HAIL REPORTS ALREADY COMING IN. TORNADO WATCH HAS ALREADY BEEN ISSUED FOR ALL BE THE FAR NORTH AND FAR EAST CWA. SHEAR IS NOT THAT IMPRESSIVE SO FAR WITH VEERED SFC WINDS SO FAR, AND LCLS ARE RATHER HIGH. HOWEVER, AS THE EVENING PROGRESSES THE SHEAR WILL INCREASE AND LCL VALUES RISE AS TEMPERATURES BEGIN TO FALL AND MOISTURE CONTINUES TO INCREASE. LARGE HAIL AND HIGH WINDS WILL CONTINUE TO BE THE MAIN THREAT, BUT TORNADOES ARE NOT OUT OF THE QUESTION, PARTICULARLY IN THE NORTH NEAR THE BOUNDARY. THE GFS AND NAM BOTH BRING CONVECTION OUT THROUGH NORTH CENTRAL KANSAS THIS EVENING, CONTINUING UNTIL SHORTLY AFTER MIDNIGHT. HOW MUCH WE GET DEPENDS ON EXACTLY WHAT MODEL IS LOOKED AT, WITH THE NAM HAVING A OVER AN INCH ACCUMULATION IN ELLIS AND TREGO COUNTIES. THIS WOULD EXCEED FLOOD GUIDANCE, BUT IT IS STILL SOMEWHAT UNCERTAIN IF THEY WILL GET THAT MUCH. HOWEVER, PW VALUES GET UP ABOVE 1.5 INCHES THIS EVENING, AND THAT AREA HAS RECEIVED A LOT OF RAINFALL OVER THE PAST FEW DAYS. REPORTS FROM ELLIS COUNTY EM INDICATES THAT THE SALINE RIVER AND BIG CREEK HAVE BEEN RUNNING HIGH. MORE STORMS COULD PUT US OVER THE EDGE FOR AREAL OR EVEN SOME RIVER FLOODING, SO PUT ELLIS AND TREGO IN A FLOOD WATCH UNTIL 12Z TOMORROW MORNING. TOMORROW, SOUTHWESTERLY FLOW CONTINUES WITH ANOTHER WEAK VORT MAX POSSIBLY COMING OUT. A FAIRLY VIGOROUS SFC FRONT WILL MOVE DOWN INTO OUR NORTHERN COUNTIES BY TOMORROW AFTERNOON. LOWERED HIGHS A BIT IN THE NORTH INTO THE UPPER 70S TO LOW 80S. SHEAR WILL BE STRONG AROUND THE VICINITY OF THE FRONTAL BOUNDARY, AND THE NAM SHOWS CAPE AROUND 3000 J/KG JUST BEHIND THE FRONT. THERE COULD ALSO BE SOME DEVELOPMENT ALONG THE DRYLINE WHICH SHOULD PUSH INTO OUR CENTRAL CWA BY AFTERNOON. EXACT PLACEMENT OF BOUNDARIES WILL DEPEND ON OUTFLOW, BUT SEVERE WEATHER WILL AGAIN BE A POSSIBILITY OVER WESTERN KS MONDAY AFTERNOON AND EVENING. THE SFC FRONT WILL CONTINUE TO PUSH SOUTH MONDAY NIGHT AND SHOULD BE THROUGH ALL BUT OUR FAR SOUTHEASTERN CWA TUESDAY. HIGHS TUESDAY SHOULD ONLY BE IN THE UPPER 60S TO LOW 70S WITH NORTHERLY WINDS, LINGERING CLOUDS, AND 850MB TEMPS IN THE SINGLE DIGITS. A SHORTWAVE MOVING INTO THE CENTRAL PLAINS WILL KEEP A CHANCE FOR PRECIP BEHIND THE FRONT. THERE WILL NOT BE MUCH SFC BASED CAPE, BUT SOME ELEVATED STORMS ARE POSSIBLE, SO INCLUDED SHOWERED WITH ISOLATED STORMS IN THE WORDING. DAYS 3-7... THE EXTENDED FORECAST WILL REMAIN NEARLY THE SAME...ONLY MADE MINOR TWEAKS AND SMOOTHING CHANGES. THE 25/00Z ECMWF AND THE 12Z RUNS OF THE GFS AND CANADIAN ARE ALL IN GOOD AGREEMENT OUT TO ABOUT 120 HOURS. THEN THE ECMWF PEELS OFF AN UPPER WAVE THROUGH THE NORTHERN PLAINS WHILE THE GFS IS MORE BROAD IN THE UPPER WAVE IT BRINGS EAST THROUGH THE NORTHERN-CENTRAL PLAINS ABOUT 24 HOURS LATER. SO...THE LATEST MORE PROGRESSIVE ECMWF IS FAVORED OVER THE GFS. THE DAYS 4-5 GRIDS BRING A CHANCE FOR STORMS INTO FRIDAY AFTERNOON AND THROUGH FRIDAY NIGHT. THINK THIS IS A GOOD BET BASED ON THE TREND OF LATE. IN THE NEARER TERM...I LIKE THE LOWER TEMPS FOR TUESDAY IN THE MID 60S N TO MID 70S S. THIS WILL MAKE IT EASIER FOR MY WEDNESDAY PERIOD OF SLOWLY RECOVERING TEMPERATURES AND SLOWLY BREAKING UP CLOUDS. THURSDAY AND FRIDAY WILL SEE A WARM UP INTO THE 90S OVER MOST OF DDCS CWA BUT ONLY IN THE MID TO UPPER 80S IN OUR NORTHWESTERN SECTIONS. SATURDAY AND SUNDAY GRIDS WILL LEFT ALONE WITH NO POPS AND CONTINUED SLIGHTLY ABOVE NORMAL MAX TEMPS. FOR THE 8 TO 14 DAY OUTLOOK...RAISED THE TEMPS TO ABOVE NORMAL AND KEPT PRECIP NEAR NORMAL. NORMAL LOW AND HIGH TEMPS ARE 82/56F FOR DDC AND THESE SHOULD BE EASY TO BEAT WITH PLENTY OF SUNSHINE. .AVIATION... SCT TO BKN CU WILL EXIST THROUGH SUNDOWN ACROSS ALL TAF SITE...GENERALLY AROUND 050-060 FEET. ALSO...EXPECT WIDELY SCATTERED CONVECTIVE STORMS AT GCK AND DDC SITES THROUGH 23Z ...AND FROM 23Z-04Z IN THE HYS AREA. VSBYS COULD GO DOWN TO 4SM IN THUNDERSTORMS. && .PRELIMINARY POINT TEMPS/POPS... DDC 65 90 58 69 / 40 40 50 30 GCK 63 84 55 68 / 40 40 50 30 EHA 61 90 56 72 / 30 20 40 30 LBL 64 94 56 71 / 30 30 40 30 HYS 63 80 55 68 / 60 50 70 40 P28 70 93 65 76 / 40 40 50 30 && .DDC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING FOR KSZ030-031. && FN26/12/12
Hazardous weather outlook, May 25, 4:18 AM CDT, 13 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 418 AM CDT SUN MAY 25 2008 KSZ030-031-043>046-061>066-074>081-084>090-261000- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 418 AM CDT SUN MAY 25 2008 /318 AM MDT SUN MAY 25 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT AS LOW PRESSURE DEEPENS IN EASTERN COLORADO...RICH GULF MOISTURE WILL RETURN INTO SOUTHWEST KANSAS. AN UPPER AIR DISTURBANCE WILL HELP TO IGNITE SOME THUNDERSTORMS ALONG A DRYLINE IN FAR WESTERN KANSAS BY LATE THIS AFTERNOON WITH SCATTERED THUNDERSTORMS MOVING FROM WEST TO EAST INTO THE EVENING. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN HAZARD WITH AN ISOLATED TORNADO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY AS AN UPPER LEVEL SYSTEM APPROACHES ON MONDAY AFTERNOON A COLD FRONT WILL DROP INTO NORTHERN KANSAS...THEN MOVE ACROSS SOUTHWEST KANSAS BY MONDAY EVENING. MORE WIDESPREAD THUNDERSTORMS...SOME POSSIBLY SEVERE...ARE FORECAST FROM THE AFTERNOON INTO THE NIGHT. MORE THUNDERSTORMS ARE ANTICIPATED ON FRIDAY AS AN UPPER AIR DISTURBANCE MOVES ACROSS THE HIGH PLAINS. SOME MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE REQUIRED INITIALLY IN THE SCOTT CITY TO HAYS AREA BY LATE AFTERNOON...THEN MOST AREAS BY EVENING THROUGH MIDNIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 06/01
In the hours before
Local storm report, May 25, 4:28 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM TORNADO 4 N RIGA 39.00N 99.63W
05/25/2008 TREGO KS PUBLIC
BREIF TORNADO TOUCHDOWN
&&
MSCOTTLocal storm report, May 25, 4:29 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
429 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 2 NW MANNING 38.56N 100.75W
05/25/2008 E1.75 INCH SCOTT KS TRAINED SPOTTER
&&
MSCOTTLocal storm report, May 25, 4:32 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
432 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0326 PM HAIL 9 N BURDETT 38.32N 99.53W
05/25/2008 E1.50 INCH PAWNEE KS STORM CHASER
&&
26Local storm report, May 25, 4:33 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
433 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0427 PM TORNADO 4 N ELLIS 38.99N 99.56W
05/25/2008 ELLIS KS LAW ENFORCEMENT
REPORTED BY KHP TROOPER, 3 MILES NORTH OF I-70, NORTH OF
MILE MARKER 139.
&&
BURKESpecial weather statement, May 25, 5:23 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
523 PM CDT SUN MAY 25 2008
KSZ030-044-045-252330-
LANE-NESS-TREGO-
523 PM CDT SUN MAY 25 2008
...SIGNIFICANT WEATHER ADVISORY FOR LANE...NESS AND TREGO COUNTIES...
AT 521 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES NORTH OF UTICA...MOVING NORTHEAST AT 48
MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS
STORM.
LAT...LON 3866 9962 3860 10036 3870 10036 3871 10016
3906 10016 3915 9976 3913 9964
TIME...MOT...LOC 2223Z 242DEG 42KT 3883 10011
18Local storm report, May 25, 5:54 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
554 PM CDT SUN MAY 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM TORNADO 1 N OTIS 38.55N 99.05W
05/25/2008 RUSH KS LAW ENFORCEMENT
BRIEF TORNADO ON THE GROUND.
&&
BURKEThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 10:41 PM CDT | Special Weather Statement | DDC | Barber | 49 min |
| May 25, 2:13 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 62 min |
| May 25, 2:39 PM CDT | Tornado Warning | DDC | Lane, Scott | 51 min |
| May 25, 2:51 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 39 min |
| May 25, 3:14 PM CDT | Tornado Warning | DDC | Lane, Ness, Trego | 46 min |
| May 25, 3:16 PM CDT | Flood Watch | DDC | Ellis, Trego | 7 hr |
| May 25, 3:18 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 47 min |
| May 25, 3:20 PM CDT | Tornado Warning | DDC | Ness, Pawnee, Rush | 40 min |
| May 25, 3:51 PM CDT | Tornado Warning | DDC | Rush | 39 min |
| May 25, 3:56 PM CDT | Severe Thunderstorm Warning | DDC | Ellis | 18 min |
| May 25, 4:00 PM CDT | Tornado Warning | DDC | Ness, Trego | 45 min |
| May 25, 4:10 PM CDT | Tornado Warning | DDC | Ellis, Trego | 50 min |
| May 25, 4:21 PM CDT | Tornado Warning | DDC | Ellis, Rush | 39 min |
| May 25, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 62 min |
| May 25, 4:37 PM CDT | Tornado Warning | DDC | Ellis, Trego | 53 min |
| May 25, 4:41 PM CDT | Tornado Warning | DDC | Ness, Trego | 32 min |
| May 25, 4:51 PM CDT | Tornado Warning | DDC | Ellis, Rush | 39 min |
| May 25, 4:53 PM CDT | Tornado Warning | DDC | Ellis, Ness, Rush, Trego | 37 min |
| May 25, 4:57 PM CDT | Tornado Warning | DDC | Ellis, Rush | 48 min |
| May 25, 5:23 PM CDT | Areal Flood Warning | DDC | Ellis, Trego | 4 hr |
| May 25, 5:23 PM CDT | Special Weather Statement | DDC | Trego | 67 min |
| May 25, 5:29 PM CDT | Tornado Warning | DDC | Ellis, Rush | 46 min |
| May 25, 5:35 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush, Trego | 40 min |
| May 25, 5:41 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Ness, Scott, Trego | 49 min |
| May 25, 6:30 PM CDT | Areal Flood Warning | DDC | Rush | 3 hr |
| May 25, 6:36 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Hodgeman, Ness, Pawnee, Rush | 69 min |
| May 25, 6:59 PM CDT | Tornado Warning | DDC | Pawnee, Rush | 46 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.